- -

A piecewise-linearized algorithm based on the Krylov subspace for solving stiff ODEs

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A piecewise-linearized algorithm based on the Krylov subspace for solving stiff ODEs

Show simple item record

Files in this item

dc.contributor.author Ibáñez González, Jacinto Javier es_ES
dc.contributor.author Hernández García, Vicente es_ES
dc.contributor.author Ruiz Martínez, Pedro Antonio es_ES
dc.contributor.author Arias, Enrique es_ES
dc.date.accessioned 2014-06-25T15:38:34Z
dc.date.issued 2011-02
dc.identifier.issn 0377-0427
dc.identifier.uri http://hdl.handle.net/10251/38361
dc.description.abstract Numerical methods for solving Ordinary Differential Equations (ODEs) have received considerable attention in recent years. In this paper a piecewise-linearized algorithm based on Krylov subspaces for solving Initial Value Problems (IVPs) is proposed. MATLAB versions for autonomous and non-autonomous ODEs of this algorithm have been implemented. These implementations have been compared with other piecewise-linearized algorithms based on Pad approximants, recently developed by the authors of this paper, comparing both precisions and computational costs in equal conditions. Four case studies have been used in the tests that come from stiff biology and chemical kinetics problems. Experimental results show the advantages of the proposed algorithms, especially when the dimension is increased in stiff problems. © 2009 Elsevier B.V. All rights reserved. es_ES
dc.description.sponsorship This work was supported by the Spanish CICYT project CGL2007-66440-C04-03. en_EN
dc.format.extent 7 es_ES
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Spanish CICYT project CGL2007-66440-C04-03. es_ES
dc.relation.ispartof Journal of Computational and Applied Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Initial Value Problem (IVP) es_ES
dc.subject Krylov subspace es_ES
dc.subject Linear Differential Equation (LDE) es_ES
dc.subject Ordinary Differential Equation (ODE) es_ES
dc.subject Pad approximants es_ES
dc.subject Piecewise-linearized methods es_ES
dc.subject Approximants es_ES
dc.subject Chemical kinetics es_ES
dc.subject Computational costs es_ES
dc.subject Linear differential equation es_ES
dc.subject Linearized algorithms es_ES
dc.subject Nonautonomous es_ES
dc.subject Piece-wise es_ES
dc.subject Stiff problem es_ES
dc.subject Algorithms es_ES
dc.subject Differentiation (calculus) es_ES
dc.subject Dynamical systems es_ES
dc.subject Initial value problems es_ES
dc.subject Linearization es_ES
dc.subject Numerical methods es_ES
dc.subject Ordinary differential equations es_ES
dc.subject.classification CIENCIAS DE LA COMPUTACION E INTELIGENCIA ARTIFICIAL es_ES
dc.subject.classification LENGUAJES Y SISTEMAS INFORMATICOS es_ES
dc.title A piecewise-linearized algorithm based on the Krylov subspace for solving stiff ODEs es_ES
dc.type Artículo es_ES
dc.embargo.lift 10000-01-01
dc.embargo.terms forever es_ES
dc.identifier.doi 10.1016/j.cam.2010.07.012
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació es_ES
dc.description.bibliographicCitation Ibáñez González, JJ.; Hernández García, V.; Ruíz Martínez, PA.; Arias, E. (2011). A piecewise-linearized algorithm based on the Krylov subspace for solving stiff ODEs. Journal of Computational and Applied Mathematics. 235(7):1798-1804. doi:10.1016/j.cam.2010.07.012 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.cam.2010.07.012 es_ES
dc.description.upvformatpinicio 1798 es_ES
dc.description.upvformatpfin 1804 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 235 es_ES
dc.description.issue 7 es_ES
dc.relation.senia 39743


This item appears in the following Collection(s)

Show simple item record